American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Yuji Hamana and Hiroyuki Matsumoto. Hitting times to spheres of Brownian motions with and without drifts. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Cass and Christian Litterer. A gradient estimate for the heat semi-group without hypoellipticity assumptions. Proc. Amer. Math. Soc. 143 (2015) 4967-4972. MR 3391053.
Abstract, references, and article information   
View Article: PDF

[3] Jorge M. Ramirez. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011) 3739-3752. MR 2813404.
Abstract, references, and article information   
View Article: PDF

[4] Feng-Yu Wang. Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proc. Amer. Math. Soc. 136 (2008) 3331-3338. MR 2407100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boris Baeumer, Mark M. Meerschaert and Jeff Mortensen. Space-time fractional derivative operators. Proc. Amer. Math. Soc. 133 (2005) 2273-2282. MR 2138870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elton P. Hsu. Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999) 3739-3744. MR 1618694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kazuaki Taira. Boundary value problems for elliptic pseudo-differential operators . Proc. Amer. Math. Soc. 123 (1995) 2519-2528. MR 1277136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William B. Krebs. Hitting time bounds for Brownian motion on a fractal . Proc. Amer. Math. Soc. 118 (1993) 223-232. MR 1116263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Timothy C. Wallstrom. A finite-energy bound on the approach of a diffusion to the zeros of its density . Proc. Amer. Math. Soc. 108 (1990) 839-843. MR 1004425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ross Pinsky. Hypercontractivity estimates for nonselfadjoint diffusion semigroups . Proc. Amer. Math. Soc. 104 (1988) 532-536. MR 962824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark A. Pinsky. Mean exit time of a diffusion process from a small sphere . Proc. Amer. Math. Soc. 93 (1985) 157-158. MR 766547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. F. Lin. On infinite dimensional Ito's formula . Proc. Amer. Math. Soc. 49 (1975) 219-226. MR 0380984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia